# SDR SWAA2014061028887

- Difficulty date: June 7, 2014
- Submitted: June 11, 2014
- Operation: Air carrier
- Aircraft: N662SW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23255
- Aircraft time: 86,496 hours, 69,839 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: 41900019
- Part serial: 49974
- Condition: Faulty
- Location: Galley
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AIR TURN BACK, AT APPROX 1000 FT AFTER TAKEOFF, FLIGHT ATTENDANTS NOTIFIED COCKPIT OF STRONG ACRID ODOR IN FRONT OF CABIN.  R & R FWD COFFEE MAKER IAW MM.
